# SDR CALA2017080802514

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 73,547 hours, 8,213 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 784455
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 51 AND 59H EMERGENCY LIGHT STRIP INOPERATIVE.  REPLACED THE LIGHT, OPS NORMAL AT 51H.  FOUND SEAT HARNESS WITH A BROKEN WIRE. THE WIRE HARNESS WAS REMOVED IAW WDM 33-51-63. OPS CHECKED GOOD,  REPLACED THE WIRE HARNESS.  OPS CHECKED GOOD IAW MM 33-50-96.
